Boundary value problems for elliptic-hyperbolic equations
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 8, Tome 125 (1973), pp. 211-229
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1973_125_a13,
author = {L. Stupyalis},
title = {Boundary value problems for elliptic-hyperbolic equations},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {211--229},
year = {1973},
volume = {125},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1973_125_a13/}
}
L. Stupyalis. Boundary value problems for elliptic-hyperbolic equations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 8, Tome 125 (1973), pp. 211-229. http://geodesic.mathdoc.fr/item/TM_1973_125_a13/